Research Repository

Items where Author is "Aldahmani, Saeed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Aldahmani, Saeed and Dai, Hongsheng (2015) 'Unbiased Estimation for Linear Regression When n < v.' International Journal of Statistics and Probability, 4 (3). pp. 61-73. ISSN 1927-7032

Thesis

Aldahmani, Saeed (2017) High-dimensional Linear Regression Problems via Graphical Models. PhD thesis, University of Essex.

This list was generated on Sat May 27 10:54:59 2017 BST.